Loading...
POWER BRUNCH 2019-04-30T02:14:53-04:00

About the Event

The Caribbean POSHgirl POWER Brunch is a stylish weekend event designed for networking, fashion, food, laughter, inspiration, and women empowerment. The event focuses on the most pressing issues impacting the personal and professional well-being of female entrepreneurs in the Caribbean, particularly in the areas of Fashion, Entertainment, Marketing, and Retail. With inspiring panel discussions on Beauty, Style, Money & Power, and Healthy Living — attendees of this event will gain a new appreciation for the entrepreneurial mind-set, behaviours and skills, and leave with new ideas on how to be in their standalone business or social enterprise, or as part of a larger corporation. Past speakers include: Yvette Noel-Schure, Chardelle Moore, Chantelle Fraser, Yvette Thomas-Henry, Alison Hinds, Kristin Fraser, Janeisha John, Trisha Campbell and many more.

Register Now

2019 Speakers

Naomi Cowan

Singer/Media Personality

KEYNOTES

Karlyn Percil

CEO – SisterTalk and Certified Growth Mindset & Emotional Intelligence Coach

Oran C. Roebuck

Senior VP and Region Manager of Popular, VI Region

SPEAKERS

Hon Sharie de Castro

Junior Minister of Trade and Economic Development, Government of the Virgin Islands.

Alexandra Durante

Owner of EC Soap Company

Shaina Smith

Managing Director & CEO at Smith and Associates BVI

Una Morgan

Grammy Award Winning Artist, Member of Morgan Heritage, and Entrepreneur

Samantha Black

Designer of Project Runway Season 11 & All-stars Season 4

Michelle Francheska Moreland

E-commerce Retail Entrepreneur Business & Credit Coach

K. Denaye Hinds

Director of Corporate Development, OBM International

BREAKOUT SESSION PRESENTERS

Leona Frett

Brand Clarity with Leona Frett – Co-Owner 5 Girls Ltd.

Karlyn Percil

The Mindset for Succession Planning with Karlyn Percil -CEO – SisterTalk and Certified Growth Mindset & Emotional Intelligence Coach

Tricia Homer

Mastering Executive Communication with Tricia Homer – Director of Business Communication, Master’s Programs Robert H. Smith School of Business, University of Maryland

Caribbean Women in Design

Samantha Black

Designer of Project Runway Season 11 & All-stars Season 4

Kristin Frazer

Orchestrating Producer of Trefle Designs and Trefle Home BVI

Nandi Flax

Nandi Flax

Personal Shopper + Stylist

Andrea Wilson

Absolutely Unique Virgin Islands

Markita Smith-Turnbull

Menen-I-Designs

Vendors / Exhibitors

Be a part of the Caribbean’s leading women’s empowerment event.
Market your products, recruit leading talent or connect your
organization with thousands of Caribbean POSH followers and brunch attendees!
Email us for an application: sales@caribbeanposh.com

Designers

Caribbean Women in Fashion

Be a part of the Caribbean’s leading women’s empowerment event.
Market your latest collection and introduce your brand to thousands of
Caribbean POSH followers and brunch attendees!
Email us for an application:sales@caribbeanposh.com

Schedule

What to expect at your #POSHgirlPOWERBrunch 2019 weekend? See the schedule below to get an idea of how to plan
your weekend around the brunch. Be sure to check back for updates as more information becomes available. See you in the British Virgin Islands!

Sign up for updates

Friday, May 10th

7PM until
POSHgirl POWER
Caribbean Women of Influence
Welcome Cocktails at Coconut Lounge
at Tortola Pier Park
Featuring acoustic performance by Naomi Cowan

Saturday, May 11th

7:15 AM – USVI Registration Check in at Tortola Wharf in St.Thomas
for additional information call 340-775-7292
8:00 AM – Ferry Departs St.Thomas to Tortola
8:45 AM – Arrival in Road Town, Tortola
[Clear Customs and Immigration]
9:00 AM – Depart to Trellis Bay
Registration Check in
9:00AM to 10:30AM – Trellis Bay Dock
10:30AM — The POSHgirls Ferry Departs to Scrub Island Resort
10:45 AM – Arrival at Scrub Island Resort
POP UP SHOP + Beauty Bar

POSHgirl POWER Brunch

11:30AM to 12:00PM
Collaboration vs. Competition
Keynote Speaker: Karlyn Percil – CEO, SisterTalk and Certified Growth Mindset & Emotional Intelligence Coach
12:15PM to 1:00PM [45 mins]

POSHgirl Talk 1: Master Your Finances in Style with Oran C Roebuck – Senior VP and Region Manager of Popular, VI Region
Break – 10 mins
1:15PM to 2:00PM [45 mins]

POSHgirl Talk 2: Women Leaders: Our future in Business and Economic Development
Featuring:

Hon. Sharie de Castro – Junior Minister for Trade and Economic Development,
Alexandra Durante – Owner of Eco Soap Company,
Shaina Smith – Managing Director & CEO at Smith & Associates BVI
Denaye Hinds – Director of Corporate Development, OBM International
Break – 10 mins
2:15PM to 3:00PM [45 mins]

1. Breakout Session: Mastering Executive Communication with Tricia Homer – Director of Business Communication, Master’s Programs Robert H. Smith School of Business, University of Maryland
2. Breakout Session: The Mindset for Succession Planning with Karlyn Percil-CEO – SisterTalk and Certified Growth Mindset & Emotional Intelligence Coach

3. Breakout Session: Brand Clarity with Leona Frett – Co-Owner 5 Girls Ltd.
4. Breakout Session: Beauty Tutorials featuring Akeema Crabbe, Shantel Gray, and Adrianna Soverall
POWER UP at the POP UP SHOP + Beauty Bar
Break – 10 mins
3:15PM to 3:45PM [30 mins]

POSHgirl Talk 3: 360 Personal Style featuring Samantha Black
3:45PM to 4:30PM Fashion Showcase

Sunday, May 12th

Registration 10:00AM to 11:00AM
11:00AM to 4:00PM
POSHgirl Soca Beach Brunch + Day Party
11:30AM to 12:00PM [30 mins]

POSHgirl Talk 1: Money + Power: An Honest Discussion on Building Your Brand
Featuring:
Michelle Francheska Moreland – Director of Business Communication, Master’s Programs Robert H. Smith School of Business, University of Maryland
Samantha Black – Designer from Project Runway Season 11 + All-Star Season 4
Break 10 mins
12:10PM to 12:45PM [30 mins]

POSHgirl Talk 2: An Honest Conversation on Self Preservation
Featuring:
Una Morgan – Grammy Award Winning Artist, Member of Morgan Heritage, and Entrepreneur
1:00PM to 1:30PM [30 mins]

POSHgirl Talk 3: A Conversation with Denaye Hinds on A New Age in Tourism
Featuring: K. Denaye Hinds – Director of Corporate Development, OBM International
Break 20 mins
1:50PM to 2:20PM [30 mins]

Breakout Session: Body U Fit HIIT Workout with Jewel Turnbull
[Note: This session is optional and meant to be more demonstrational therefore not intense]

Become a Sponsor / Speaker

The Caribbean POSHgirl POWER Brunch provides sponsors and speakers alike with an unmatched opportunity to
connect your brand with female entrepreneurs within the Caribbean Community. Contact Janette Brin to explore your options.
Janette Brin | E: jbrin@caribbeanposh.com